# SDR CA070129001

- Difficulty date: January 27, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 2,689 hours
- System (JASC): 3800 · Water and Waste System
- Part: Line
- Condition: Leaking
- Location: Water
- Part time: 2,865 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) REPORTED STIFF AILERONS IN FLIGHT AND IT APPEARS THE ROOT CAUSE WAS A WATER LEAK RESULTING IN WATER POOLING IN THE BILGE AND BINDING THE AILERON CABLES. AN INVESTIGATION IS STILL TAKING PLACE. (TC NR 20070129001)
